# SDR UIEA2019040103751

- Difficulty date: March 30, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 88,577 hours, 16,736 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Lt Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT STATUS MESSAGE LT ENG FIRE LOOP 2( PERFORMED OPERATIONAL TEST OF ENGINE FIRE DETECTION SYSTEM. OPS TEAT GOOD STATUS MESSAGE CLEARED.  )
